# SDR 2007FA0000887

- Difficulty date: August 3, 2007
- Submitted: October 10, 2007
- Operation: General aviation
- Aircraft: N5746N
- Make and model: Cessna STC206C
- Aircraft serial: 45461
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Condition: Failed
- Location: Engine
- Part time: 1,654 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER 13 HOURS OF OPERATION SINCE OVERHAUL, DURING A POWER CHECK, THE TURBINE ASSY FAILED CAUSING THE FORCED LANDING OF THE HELICOPTER.  FORCED LANDING CAUSED SUBSTANTIAL DAMAGE TO THE AIRCRAFT.  (K)
